Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 207, NWS North Platte, NE

June 30, 2014Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 30, 2014, 7:03 AM CDT for Holt County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 7:03 AM CDT (12:03 UTC)
Expired
Jun 30, 2014, 7:30 AM CDT
In force
27 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Holt County, NE

The radar

The Sioux Falls radar (KFSD), 186 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 7:05 AM CDTHAIL 12 N Page, NEREPORT OF QUARTER SIZE HAIL AT ESTIMATED TIME OF 705 AM. ALSO REPORTED STRONG WINDS OF 50 MPH AND 1.25 INCH RAINFALL FROM ONE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:02 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4563 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
2.8
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS53 KLBF 301203
SVRLBF
NEC089-301230-
/O.NEW.KLBF.SV.W.0207.140630T1203Z-140630T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 AM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 730 AM CDT

* AT 700 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAGE...AND
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN HOLT COUNTY.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 316 AND 320.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4233 9851 4251 9857 4261 9831 4259 9829
      4234 9829
TIME...MOT...LOC 1203Z 254DEG 36KT 4244 9842

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
1 follow-up statement
989 
WWUS53 KLBF 301224
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 AM CDT MON JUN 30 2014

NEC089-301234-
/O.EXP.KLBF.SV.W.0207.000000T0000Z-140630T1230Z/
HOLT NE-
724 AM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOLT COUNTY WILL
EXPIRE AT 730 AM CDT/630 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4233 9851 4251 9857 4261 9831 4259 9829
      4234 9829
TIME...MOT...LOC 1224Z 254DEG 36KT 4250 9814

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:31 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 30, 6:31 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 AM CDT MON JUN 30 2014

.SYNOPSIS...
ISSUED AT 310 AM CDT MON JUN 30 2014

H5 ANALYSIS FROM EARLIER THIS EVENING HAD A NICE CLOSED LOW OVER
SOUTHERN MANITOBA WITH BROAD ZONAL FLOW ACROSS THE WESTERN 2/3RDS
OF THE CONUS. FURTHER EAST...A RIDGE EXTENDED NWD FROM THE MID
ATLANTIC STATES INTO QUEBEC. AS OF 06Z MONDAY...A NICE SHORTWAVE
WAS NOTED OVER WRN MONTANA PER WV IMAGERY. A SECONDARY SHORTWAVE
WAS PUSHING ACROSS NERN SD OVERNIGHT TONIGHT. FURTHER ALOFT AT
H3...A NICE JET STREAK EXTENDED FROM SRN MT...INTO SOUTH DAKOTA
TONIGHT. AT THE SURFACE...A WEAK SURFACE TROUGH OF LOW PRESSURE
EXTENDED FROM FAR NERN NEBRASKA INTO THE SOUTHERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE FIRED INVOF THIS FEATURE OVER THE
PAST 1 TO 3 HOURS. THIS ACTIVITY HAS BECOME ENHANCED BY THE
PRESENCE OF A LOW LEVEL JET...WHICH WAS FOCUSED FROM SWRN INTO
CENTRAL NEBRASKA. THE COMBINATION OF THESE TWO FEATURES...AND
ABUNDANT DEEP LAYER SHEAR AND STRONG MID LEVEL INSTABILITY...HAS
LED SOME SEVERE STORMS OVER THE PAST COUPLE OF
HOURS...PARTICULARLY OVER THE EASTERN SANDHILLS...WHERE LARGE
HAIL HAS OCCURRED. WEAKER THUNDERSTORMS WERE PRESENT OVER
PORTIONS OF SWRN NEBRASKA AND HAVE REMAINED BELOW SEVERE LIMITS.
AS OF 3 AM CDT...UNDER MOSTLY CLOUDY SKIES...TEMPERATURES RANGED
FROM 63 AT AINSWORTH...TO 75 AT NORTH PLATTE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 310 AM CDT MON JUN 30 2014

THE THREAT FOR THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH MID
MORNING...IN THE CENTRAL AND EASTERN CWA. THE LATEST NAM
SOLUTION...CONTINUES TO INDICATE DECENT MID LEVEL CAPE...COMPUTED
FROM H750...ALONG WITH NEGATIVE MID LEVEL LI/S...SO THE
INSTABILITY WILL CONTINUE TO BE THERE THROUGH THE MORNING HOURS.
ADDITIONALLY...A NICE SHORTWAVE WILL LIFT INTO SOUTH DAKOTA
THROUGH MID DAY...WHICH WILL AID IN CONVECTIVE DEVELOPMENT OVER
CENTRAL AND EASTERN NEBRASKA AND EASTERN SOUTH DAKOTA THROUGH
MIDDAY. LATER THIS AFTERNOON...HIGH PRESSURE WILL PUSH INTO
CENTRAL AND WESTERN NEBRASKA...FORCING CONVECTION EAST...AND
USHERING IN MUCH DRIER BOUNDARY LAYER AIR TO WESTERN AND NORTH
CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. HIGHS TODAY
WILL BE IN THE UPPER 70S IN THE NORTHEAST WHERE CLOUDINESS MAY
LINGER INTO THE AFTERNOON HOURS...TO THE LOWER 80S IN THE
SOUTHWEST. FOR TONIGHT...DRY AND CLEAR CONDS ARE
EXPECTED...THANKS TO HIGH PRESSURE AND MUCH DRIER AIR MOVING INTO
THE REGION. TEMPERATURES BY TUESDAY MORNING MAY EVEN REACH THE
LOWER 50S ACROSS THE EASTERN PANHANDLE AND WEST CENTRAL NEBRASKA.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 310 AM CDT MON JUN 30 2014

LONG TERM FORECAST FOCUSES AROUND COOLER TEMPS FOR MID
WEEK...THEN A WARMING TREND FOR THE WEEKEND. RAIN CHANCES
TUESDAY...THEN A BREAK IN THE ACTION UNTIL THE WEEKEND.

NORTHWEST FLOW TUESDAY WITH AN UPPER LEVEL LOW NORTH OF THE GREAT
LAKES AND A RIDGE ACROSS THE SOUTHWEST. DISTURBANCE ROTATING
AROUND THE UPPER LEVEL LOW WILL BRING A CHANCE FOR SHOWERS ACROSS
NRN NEB TUESDAY. MODELS DO HAVE NEG LI/S AND CAPE VALUES OF A FEW
HUNDRED J/KG...SO DID INCLUDE ISOLD T...ALTHOUGH COULD BE MAINLY
ISOLD RW. TUESDAY TEMPS WILL BE BELOW NORMAL WITH 70S ACROSS MOST
OF THE AREA...COOLEST WITH THE SHOWERS/CLOUDS ACROSS THE NORTH.

RECYCLED COOL AIR CONTINUES FOR TUESDAY NIGHT INTO WEDNESDAY AS
HIGH PRESSURE SETTLES OVERHEAD...ALTHOUGH WESTERN RIDGE WILL
BEGIN TO EXPAND EASTWARD. A COOL START TO WED IS EXPECTED...WITH
LOWER TO MID 50S...THEN REBOUNDING OF TEMPS INTO THE MID TO UPPER
70S.

SFC HIGH PRESSURE SLIDES TO THE SE FOR THURS WITH SOUTHERLY FLOW
TO BEGIN TO USHER IN WARMER TEMPS. MOISTURE WILL BE SLOWER TO
RETURN SO THURSDAY STILL EXPECTED TO BE DRY. THURSDAY NIGHT A LOW
LEVEL JET WILL DEVELOP AND MOISTURE RETURN WILL NEED TO BE
MONITORED CLOSELY. NOSE OF THE JET COULD PRODUCE AN ISOLATED
SHOWER...ALTHOUGH LOW CONFIDENCE AND FORECAST REMAINS DRY FOR NOW.

FOR FRIDAY THE FOURTH AND INTO THE WEEKEND...THE UPPER LEVEL RIDGE
WILL MOVE ACROSS THE ROCKIES AN ONTO THE PLAINS. HIGHS HAVE
TRENDED UPWARD...WITH GUIDANCE NOW IN THE LOWER TO MID 90S.
MOISTURE WILL ALSO BE ON THE INCREASE AND THUNDERSTORMS RETURN TO
THE FORECAST IN A TYPICAL ACTIVE SUMMER PATTERN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 630 AM CDT MON JUN 30 2014

EXPECT MVFR CIGS AT THE KLBF TERMINAL THROUGH MID MORNING WITH
CLEARING SKIES THERE AFTER. WINDS WILL INCREASE LATER THIS MORNING
FROM THE NORTH...AND MAY GUST AS HIGH AS 20 TO 25 KTS THIS
AFTERNOON. WINDS WILL DIMINISH THIS EVENING TO UNDER 10 KTS. FOR
THE KVTN TERMINAL...BROKEN TO OVERCAST SKIES WILL PERSIST THROUGH
THE EARLY AFTERNOON HOURS WITH CIGS RANGING FROM 7000 TO 10000 FT
AGL. SKIES WILL GRADUALLY CLEAR TONIGHT. NORTHWESTERLY WINDS WILL
INCREASE LATER THIS MORNING AND WILL APPROACH 20 KTS THIS
AFTERNOON. SOME GUSTS OF 25 TO 30 KTS ARE POSSIBLE AS WELL. WINDS
WILL DIMINISH TO UNDER 15 KTS FROM THE WEST LATER TONIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...CLB
Hazardous weather outlook, Jun 30, 5:16 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
516 AM CDT MON JUN 30 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-011030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
516 AM CDT MON JUN 30 2014 /416 AM MDT MON JUN 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING MAINLY EAST
OF HIGHWAY 83 FROM VALENTINE TO NORTH PLATTE. THERE IS A SMALL
THREAT FOR AN ISOLATED SEVERE STORM OVER PORTIONS OF CENTRAL
NEBRASKA...OR EAST OF A LINE FROM BRADY...TO BREWSTER...TO O'NEILL.
LARGE HAIL WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY...AS WELL AS FRIDAY NIGHT
THROUGH SATURDAY NIGHT. AT THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Jun 30, 1:44 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 AM CDT MON JUN 30 2014

NEZ058-059-300730-
LINCOLN NE-PERKINS NE-
144 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND SOUTHWESTERN
LINCOLN COUNTIES UNTIL 230 AM CDT/130 AM MDT/...

AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALLACE...OR 24 MILES NORTHWEST OF HAYES
CENTER...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WALLACE...
  DICKENS...
  WELLFLEET...
  LAKE MALONEY STATE RECREATION AREA...
  SOMERSET...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 55 AND 75.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, Jun 30, 3:07 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 AM CDT MON JUN 30 2014

NEZ010-028-029-300900-
GARFIELD NE-HOLT NE-WHEELER NE-
307 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...SOUTHEASTERN HOLT AND
GARFIELD COUNTIES UNTIL 400 AM CDT...

AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BURWELL...MOVING EAST AT 40
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLETT...
  EWING...
  SUNFISH LAKE...
  GABLES...
  BUFFALO FLATS...
  FOUR CORNERS...
  CUMMINSVILLE...
  GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA...
  KNIEVELS CORNER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

BUTTLER
Special weather statement, Jun 30, 3:25 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 AM CDT MON JUN 30 2014

NEZ010-300900-
HOLT NE-
325 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT COUNTY UNTIL
400 AM CDT...

AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF CHAMBERS...OR 17 MILES SOUTH OF
ONEILL...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INMAN...
  PAGE...
  EWING...
  KNIEVELS CORNER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 313 AND 328.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Special weather statement, Jun 30, 3:27 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 AM CDT MON JUN 30 2014

NEZ029-300915-
WHEELER NE-
327 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 415 AM
CDT...

AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ERICSON...OR 24 MILES EAST OF BURWELL...
MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BARTLETT...
  BUFFALO FLATS...
  FOUR CORNERS...
  CUMMINSVILLE...
  PIBEL LAKE STATE RECREATION AREA...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Special weather statement, Jun 30, 6:43 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 AM CDT MON JUN 30 2014

NEZ010-301230-
HOLT NE-
643 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 730 AM
CDT...

AT 642 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ONEILL...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  INMAN...
  PAGE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 296 AND 328.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jun 30, 6:52 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 AM CDT MON JUN 30 2014

NEZ010-301230-
HOLT NE-
652 AM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT COUNTY UNTIL 730 AM
CDT...

AT 646 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR INMAN...OR NEAR ONEILL...MOVING EAST AT 50
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAGE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 302 AND 328.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:57 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln48 min
Jun 30, 12:33 AM CDTSevere Thunderstorm WarningLBFBlaine, Loup42 min
Jun 30, 1:11 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup49 min
Jun 30, 1:57 AM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup18 min
Jun 30, 2:15 AM CDTSevere Thunderstorm WarningLBFGarfield, Loup, Wheeler45 min
Jun 30, 3:43 AM CDTSevere Thunderstorm WarningLBFWheeler17 min
Jun 30, 7:21 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock and 1 more39 min
Jun 30, 8:13 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.